Solution of Fuzzy Algebraic Equations for New Fuzzy Number

Authors(3) :-Makwana Vijay C., Soni Vijay P., Dr. P. J. Bhatt

The use of new concept of fuzzy number as an equivalence class on R for solving fuzzy equation is proposed. This approach of solving fuzzy equations by new concept of fuzzy number has a considerable advantage. Through theoretical analysis, an illustrative example and computational results the paper shows that the proposed approach is more general and straight-forward for solving fuzzy algebraic equations.

Authors and Affiliations

Makwana Vijay C.
Department of Mathematics, Government Engineering College, Patan, Gujarat, India
Soni Vijay P.
Department of Mathematics, Government Engineering College, Patan, Gujarat, India
Dr. P. J. Bhatt
Department of Mathematics, Hemchandracharya North Gujarat University, Patan, Gujarat, India

Fuzzy Number, Fuzzy Arithmetic and Fuzzy Algebraic Equations.

  1. J. J. Buckley, "Solving fuzzy equations" fuzzy sets and system, Vol.50, No.1, 1992, pp.1-14.
  2. D. Dubois and H. Prade, "Fuzzy Set Theoretic Differences and Inclusions and Their Use in The Analysis of Fuzzy Equations" Control Cybern ( Warshaw), Vol.13,1984,pp.129-146.
  3. E. Sanchez,"Solution of fuzzy equations with Extended Operations," Fuzzy sts and system, Vol.12.12,1984,pp.273-248. Doi:10.1016/0165-0114(84)90071-X.
  4. J. Wasowki, "On solution of fuzzy equation" Cotrol and Cybern, Vol.26, 1997,pp.653-658.
  5. Alefeld, G., and Herzberger, J., Introduction to interval Computation. ( Academic Press, New York 1983).

Publication Details

Published in : Volume 2 | Issue 4 | July-August 2016
Date of Publication : 2016-08-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 124-130
Manuscript Number : IJSRSET162434
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Makwana Vijay C., Soni Vijay P., Dr. P. J. Bhatt, " Solution of Fuzzy Algebraic Equations for New Fuzzy Number, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 4, pp.124-130, July-August.2016
URL : http://ijsrset.com/IJSRSET162434

Follow Us

Contact Us